MathSciNet Relay Station
MathSciNet bibliographic data
MR1923668 34K20 (34K13 34K18 34K40)
Wei, Jun Jie; Ruan, Shi Gui Stability and global Hopf bifurcation for neutral differential equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 45 (2002), no. 1, 93–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement